# SDR GTIA2025010738656

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 24,709 hours, 10,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS A DIRTY LEATHER SMELL AND NAUSEA ON DESCENT INTO MCO AROUND 2,200 FT NO SMELL IN COCKPIT-PERFORMED T/S IAW TSM 05-50-00-810-831-A ENGINESS BLEEDS AND PACKS RUN INDEPENDANTLY WITH NO INDICATIONS OF FUMES OK TO CONTINUE
